Multi-norms and injectivity of L^p(G)

Dales, H. Garth and Daws, M. and Pham, H. L. and Ramsden, P. (2012) Multi-norms and injectivity of L^p(G). Journal of the London Mathematical Society, 86 (3). pp. 779-809. ISSN 1469-7750

Full text not available from this repository.

Abstract

Let G be a locally compact group, and take p∈(1, ∞). We prove that the Banach left L1(G)-module Lp(G) is injective (if and) only if the group G is amenable. Our proof uses the notion of multi-norms. We also develop the theory of multi-normed spaces.

Item Type:
Journal Article
Journal or Publication Title:
Journal of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
55805
Deposited By:
Deposited On:
10 Jul 2012 07:47
Refereed?:
Yes
Published?:
Published
Last Modified:
29 Oct 2020 02:53